Hi, I hope you're completely fine now and done with the with drawal symptoms. I'm desperately searching for someone who'd say, yes i left effexor and all AD's months ago and i'm totally symptom free. but no one so far seems to have posted the happy news. I left effexor 20 days ago, took prozac 5 mg for 3 days and then left that too so both of them 17 days ago. i still have zaps, nausea, nightmares, insomnia, mood swings and anxiety. does it ever get better?
I was just reading your post about eflexor and found it very interesting just wondering did you mean it took eight
months for withdrawals to go I am nearly six months in and was on 75 mg's for 2 years and 150 mg's for 6 years. My stupid Dr took me off them so I am going cold turkey but am on 75 mg's of dolsulipin which is a tricyclic.
I wake with palpitations and have the run's, adrennalin effect wondering when it will end. Worn out but starting to feel better in myself and symptoms seem to be getting not as strong the palpitations, hoping and praying it goes soon !!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.